# SDR SIMA0682

- Difficulty date: March 8, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N236AE
- Make and model: Saab 340B
- Aircraft serial: 340B236
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3680 - EMERGENCY EXIT DOOR, 8A EXIT LIGHT INOPERATIVE.  FOUND CONNECTORS LOOSE ON BOTH LIGHTS, CONNECTED SAME.  OPS CHECK GOOD.  (M)
